# SDR COEA0805742

- Difficulty date: October 16, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N742FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10349
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Press Xmiter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS.  FLIGHT NR 7757 MAF TO LBB.  DURING TAXI OUT TO THE RUNWAY, THE RT ENG OIL PRESSURE GAGE BEGAN TO FLUCTUATE THEN DROPPED INTO THE RED.  ACFT WAS SAFELY TAXIED BACK TO BLOCKS.  MX FOUND THE CONNECTIONS AT THE OIL PRESS TRANSMITTER DIRTY.  CLEANED CONNECTIONS AT THE RT ENGINE OIL PRESSURE TRANSMITTER.
